# SDR DALA2018020700759

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 42,424 hours, 34,896 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER AFT SKIN SHOWS CRACK INDICATIONS DURING LFEC IAW AMDS 5510-01073-02,  APPROXIMATELY .375 INCHES LONG.  VERIFIED THE CRACK INDICATION.  WORKED THE SKIN IAW AMDS 5510-01073-08.  OK FOR SERVICE.
